Journal article
(Letter)


Origin of nonsaturating linear magnetoresistivity


Publication Details
Author(s): Kißlinger F, Ott C, Weber HB
Publication year: 2017
Volume: 95
Journal issue: 2
Pages range: 024204
ISSN: 1098-0121
Language: English



Focus Area of Individual Faculties


How to cite
APA: Kißlinger, F., Ott, C., & Weber, H.B. (2017). Origin of nonsaturating linear magnetoresistivity. Physical Review B, 95(2), 024204. https://dx.doi.org/10.1103/PhysRevB.95.024204

MLA: Kißlinger, Ferdinand, Christian Ott, and Heiko B. Weber. "Origin of nonsaturating linear magnetoresistivity." Physical Review B 95.2 (2017): 024204.

BibTeX: Download
Share link
Last updated on 2017-11-22 at 03:18
PDF downloaded successfully